# SDR IXXA20240322019

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 89,378 hours, 11,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Guarded Switch
- Component: Guarded Switch
- Component part number: 402112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE ,THE EMERGENCY LIGHT GUARD ARM WIRE WAS IDENTIFIED AS BROKEN. EMERGENCY LIGHT SWITCH GUARD REMOVED AND REPLACED PER B767 STANDARD WIRING PRACTICES MANUAL 20-83-11. NO ADDITIONAL SYSTEM FAULTS NOTED.
